Characterizations of copulas attaining the bounds of multivariate Kendall's tau


Fuchs, Sebastian ; McCord, Yann ; Schmidt, Klaus D.


DOI: https://doi.org/10.1007/s10957-018-1285-6
URL: https://link.springer.com/article/10.1007/s10957-0...
Additional URL: https://ideas.repec.org/a/spr/joptap/v178y2018i2d1...
Document Type: Article
Year of publication: 2018
The title of a journal, publication series: Journal of Optimization Theory and Applications : JOTA
Volume: 178
Issue number: 2
Page range: 424-438
Place of publication: Dordrecht [u.a.]
Publishing house: Springer Science + Business Media
ISSN: 0022-3239 , 1573-2878
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik (Seniorprofessur) (Schmidt, K.D. 2018-)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Fuchs, Sebastian ; McCord, Yann ; Schmidt, Klaus D. (2018) Characterizations of copulas attaining the bounds of multivariate Kendall's tau. Journal of Optimization Theory and Applications : JOTA Dordrecht [u.a.] 178 2 424-438 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item